# SDR SWAA2024081224383

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 31,113 hours, 14,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGN COVER; AT OVERWING EXITS FELL OFF LIGHT FIXTURE.<[01] RE-SECURED EXIT LIGHT AT OVERWING COVERS PER S.I.P.
